RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1995, Volume 29, Issue 4, Pages 68–72 (Mi faa613)  

This article is cited in 7 scientific papers (total in 7 papers)

Brief communications

Pontryagin Duality in the Theory of Topological Modules

S. S. Akbarov

Moscow State Institute of Electronics and Mathematics

Full text: PDF file (467 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1995, 29:4, 276–279

Bibliographic databases:

UDC: 519
Received: 25.06.1994

Citation: S. S. Akbarov, “Pontryagin Duality in the Theory of Topological Modules”, Funktsional. Anal. i Prilozhen., 29:4 (1995), 68–72; Funct. Anal. Appl., 29:4 (1995), 276–279

Citation in format AMSBIB
\Bibitem{Akb95}
\by S.~S.~Akbarov
\paper Pontryagin Duality in the Theory of Topological Modules
\jour Funktsional. Anal. i Prilozhen.
\yr 1995
\vol 29
\issue 4
\pages 68--72
\mathnet{http://mi.mathnet.ru/faa613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1375542}
\zmath{https://zbmath.org/?q=an:0883.46046}
\transl
\jour Funct. Anal. Appl.
\yr 1995
\vol 29
\issue 4
\pages 276--279
\crossref{https://doi.org/10.1007/BF01077475}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UM43700006}


Linking options:
  • http://mi.mathnet.ru/eng/faa613
  • http://mi.mathnet.ru/eng/faa/v29/i4/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Pirkovskii, “The problem of the existence of sufficiently many injective Frechet modules over non-normed Frechet algebras”, Izv. Math., 62:4 (1998), 773–788  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. S. Akbarov, “Stereotype algebras with reflection and the bicommutant theorem”, Math. Notes, 66:5 (1999), 651–655  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. S. S. Akbarov, “Stereotype group algebras”, Math. Notes, 66:6 (1999), 777–780  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. S. S. Akbarov, “Stereotype Approximation Property and the Uniqueness Problem for the Trace”, Funct. Anal. Appl., 33:2 (1999), 137–140  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. S. S. Akbarov, “Stereotype locally convex spaces”, Izv. Math., 64:4 (2000), 653–694  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. S. Akbarov, “Absolute Homology Theory of Stereotype Algebras”, Funct. Anal. Appl., 34:1 (2000), 60–63  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. A. S. Kalitvin, V. A. Kalitvin, “Lineinye operatory i uravneniya s chastnymi integralami”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 65, no. 3, Rossiiskii universitet druzhby narodov, M., 2019, 390–433  mathnet  crossref
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:209
    Full text:72
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020